# SDR CALA2023090802743

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: R/H Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THERMOGRAPHY INSPECTION OF THE R/H ELEVATOR, NDT NOTED INDICATION OF A POTENTIAL REPAIR OF THE TOP PANEL LOCATED APPROXIMATELY 99" FROM THE I/B EDGE AND 137.75" FROM THE AFT EDGE. AREA OF CONCERN IS LABELED AS INDICATION "11". W/C:697 54 REPAIRED DAMAGED AREA ON R/H ELEVATOR UPPER SKIN, 99"FROM I/B ED ENGBFM GE AND 13.75" FROM AFT EDGE IAW A320 SRM 55-21-11-300-007, PAR 2 .A.(16), AND INCORPORATED REPAIR ON NR#69753 ON THIS NR IAW A320 SRM 55-21-11-283-002 PAR 1.A. W/C:69754 EMP:V933814 STA:ST
